# SDR DL76L991183

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Row 30 Fg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED PROXIMITY LIGHTING INOP AT SEAT ROW 30FG.  FWD TO MCO AND PLACARD PER MEL 33-51-03B.  RELAMPED SAME, NO HELP.
